# SDR 2008FA0000491

- Difficulty date: July 9, 2008
- Submitted: July 23, 2008
- Operation: General aviation
- Aircraft: N678RF
- Make and model: Cessna 525
- Aircraft serial: 5250537
- Engine: Wilint FJ441A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 66032
- Condition: Departed
- Location: Ip Rotor Blade
- Part time: 1,040 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FOUND DAMAGE TO THE 1ST STAGE STATOR ASSY, UPON FURTHER INSPECTION, FOUND 1 BLADE HAD FAILED AND DEPART THE LP ROTOR ASSY CAUSING DAMAGE TO THE REST OF THE ENGINE DOWN STREAM.  (K)
